# SDR 57841

- Difficulty date: January 12, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 16,555 hours, 24,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 1143610441
- Part serial: UE155
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL EXTENSION OF LANDING GEAR RT MAIN DID NOT SHOW DOWN AND LOCK AFTER TOWER FLY BY.   A/C LANDED WITH NO FURTHER INCIDENT.  REPLACED RT MAIN GEAR DOWN LOCK SWITCH AND HARNESS ASSY, RIGGED SWITCHES AND PERFORMED GEAR SWINGS AS REQUIRED.   OPS CK GOOD.  IAW BMM 32-60-04
